MUSSO, EMILIO

MUSSO, EMILIO  

Dipartimento di Scienze Matematiche  

022788  

Mostra records
Risultati 1 - 20 di 56 (tempo di esecuzione: 0.029 secondi).
Citazione Data di pubblicazione Autori File
A class of overdetermined systems defined by tableaux: Involutiveness and the Cauchy problem / Musso, Emilio; Nicolodi, L.. - In: PHYSICA D-NONLINEAR PHENOMENA. - ISSN 0167-2789. - STAMPA. - 229:1(2007), pp. 35-42. [10.1016/j.physd.2007.03.010] 1-gen-2007 MUSSO, EMILIO + -
An experimental study of Goldstein-Petrich curves / Musso, Emilio. - In: RENDICONTI DEL SEMINARIO MATEMATICO. - ISSN 0373-1243. - STAMPA. - 67:(2009), pp. 1-20. 1-gen-2009 MUSSO, EMILIO -
The Bianchi-Darboux transform of L-isothermic surfaces / Musso, Emilio; Nicolodi, L.. - In: INTERNATIONAL JOURNAL OF MATHEMATICS. - ISSN 0129-167X. - 11:(2000), pp. 911-924. 1-gen-2000 MUSSO, EMILIO + -
Björling type problems for elastic surfaces / Manzano, J. M.; Musso, Emilio; Nicolodi, L.. - In: RENDICONTI DEL SEMINARIO MATEMATICO. - ISSN 0373-1243. - ELETTRONICO. - 74:1(2016), pp. 211-231. 1-gen-2016 MUSSO, EMILIO + BJÖRLING TYPE PROBLEMS FOR ELASTIC SURFACES.pdf
The Cauchy–Riemann strain functional for Legendrian curves in the 3-sphere / Musso, Emilio; Salis, Filippo. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 0373-3114. - STAMPA. - (2020), pp. 1-40. [10.1007/s10231-020-00974-7] 1-gen-2020 Musso, EmilioSalis, Filippo AMPA-S-18-00521-3 copia.pdfAMPA.pdf
Closed trajectories of a particle model on null curves in anti-de Sitter 3-space / Musso, Emilio; Nicolodi, L.. - In: CLASSICAL AND QUANTUM GRAVITY. - ISSN 0264-9381. - STAMPA. - 24:22(2007), pp. 5401-5411. [10.1088/0264-9381/24/22/005] 1-gen-2007 MUSSO, EMILIO + -
Closed Trajectories of the conformal arclength functional / Musso, Emilio. - In: JOURNAL OF PHYSICS. CONFERENCE SERIES. - ISSN 1742-6588. - STAMPA. - 410:012031(2013), pp. 1-4. [10.1088/1742-6596/410/1/012031] 1-gen-2013 MUSSO, EMILIO Closed Trajectories Conformal - Published 1742-6596_410_1_012031.pdf
Coisotropic variational problems / Musso, Emilio; J. D. E., Grant. - In: JOURNAL OF GEOMETRY AND PHYSICS. - ISSN 0393-0440. - STAMPA. - 50:(2004), pp. 303-338. [10.1016/j.geomphys.2003.10.005] 1-gen-2004 MUSSO, EMILIO + 1-s2.0-S0393044003001670-main.pdf
Compact Surfaces with No Bonnet Mate / Jensen, Gary R.; Musso, Emilio; Nicolodi, Lorenzo. - In: THE JOURNAL OF GEOMETRIC ANALYSIS. - ISSN 1050-6926. - ELETTRONICO. - (2018), pp. 1-9. [10.1007/s12220-017-9924-y] 1-gen-2018 MUSSO, EMILIO + 10.1007_s12220-017-9924-y copia.pdfBonnetCompactRev.pdf
Le condizioni d'integrabilità delle forme fondamentali di Fubini / Musso, Emilio. - In: RENDICONTI DEL SEMINARIO MATEMATICO. - ISSN 0373-1243. - STAMPA. - 48:(1992). 1-gen-1992 MUSSO, EMILIO -
Conformal deformation of space-like surfaces in Minkowski space, / Musso, Emilio; Nicolodi, L.. - In: HOUSTON JOURNAL OF MATHEMATICS. - ISSN 0362-1588. - 35:4(2009), pp. 1029-1049. 1-gen-2009 MUSSO, EMILIO + -
Conformal geometry of timelike curves in the (1+2)-Einstein universe / Dzhalilov, Akhtam; Musso, Emilio; Nicolodi, Lorenzo. - In: NONLINEAR ANALYSIS. - ISSN 0362-546X. - STAMPA. - 143:(2016), pp. 224-255. [10.1016/j.na.2016.05.011] 1-gen-2016 MUSSO, EMILIO + ConfGeomTimeLikeArXiv2016.pdfNonlinear Analysis.pdf
Critical Robertson–Walker universes / Eshkobilov, Olimjon; Musso, Emilio; Nicolodi, Lorenzo. - In: DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS. - ISSN 0926-2245. - ELETTRONICO. - 66:(2019), pp. 23-41. [10.1016/j.difgeo.2019.05.008] 1-gen-2019 Eshkobilov, OlimjonMusso, Emilio + critical_RW_spacetimes_1 copia 2.pdf1-s2.0-S0926224518302894-main.pdf
La curvatura di Ricci dei gruppi nilpotenti di ordine 2 / Musso, Emilio. - In: ATTI DELLA ACCADEMIA DELLE SCIENZE DI TORINO. CLASSE DI SCIENZE FISICHE MATEMATICHE E NATURALI. - ISSN 0001-4419. - (1983), pp. 271-276. 1-gen-1983 MUSSO, EMILIO -
Deformation of Surfaces in Lie Sphere Geometry / Musso, Emilio; Nicolodi, L.. - In: TOHOKU MATHEMATICAL JOURNAL. - ISSN 0040-8735. - STAMPA. - 58:2(2006), pp. 161-187. 1-gen-2006 MUSSO, EMILIO + Musso Nicolodi - Deformation of surfaces in Lie Sphere Geometry.pdf
Deformazione di Superfici nello spazio di Moebius / Musso, Emilio. - In: RENDICONTI DELL'ISTITUTO DI MATEMATICA DELL'UNIVERSITÀ DI TRIESTE. - ISSN 0049-4704. - (1995), pp. 25-45. 1-gen-1995 MUSSO, EMILIO -
Elastic curves and the Delaunay problem for curves with constant torsion / Musso, Emilio. - In: RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO. - ISSN 0009-725X. - STAMPA. - 50:2(2001), pp. 285-298. [10.1007/BF02844983] 1-gen-2001 MUSSO, EMILIO -
The geometric Cauchy problem for the membrane shape equation / G., Jensen; Musso, Emilio; L., Nicolodi. - In: JOURNAL OF PHYSICS. A, MATHEMATICAL AND THEORETICAL. - ISSN 1751-8121. - ELETTRONICO. - 47:49(2014), pp. 495201-495222. [10.1088/1751-8113/47/49/495201] 1-gen-2014 MUSSO, EMILIO + 1406.5981v2 Helfrich.pdf
The geometry of conformal timelike geodesics in the Einstein universe / Musso, Emilio. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - STAMPA. - 495:2(2021), p. 1124730. [10.1016/j.jmaa.2020.124730] 1-gen-2021 Emilio Musso Geom_Conf_TL_Geo_9_11_2019 copia.pdf1-s2.0-S0022247X20308933-main.pdf
Geometry of constant mean curvature one surfaces in Hyperbolic space / HERTRICH JEROMIN, U; Musso, Emilio; Nicolodi, L.. - In: ANNALS OF GLOBAL ANALYSIS AND GEOMETRY. - ISSN 0232-704X. - STAMPA. - 19:2(2001), pp. 185-205. [10.1023/A:1010738712475] 1-gen-2001 MUSSO, EMILIO + -